| Model Number |
96280 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that mid-monitoring several telemetry patients went offline.There was no patient or user harm associated with this event.
Additional Manufacturer Narrative
Troubleshooting performed by spacelabs technical support indicated that all missing telemetry patients were associated with a single exhibit telemetry receiver (xtr).Technical support restarted the xtr and the customer confirmed that the reported problem was verified.While a restart resolved the issue, cause of failure was not established.Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.